# SDR SWAA2017092816715

- Difficulty date: September 23, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 72,707 hours, 58,225 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26583
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT CAN CRACKED.  R&R NR 3 SLAT IAW SRM & DWG.
